Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Karl Boehm
Title: Zur Integration partieller Differentialgleichungen
Additional book information: Leipzig, Teubner, 1900. 8vo. 55 pp. Mk. 1.80.

Review Information:

Reviewer: E. R. Hedrick
Journal: Bull. Amer. Math. Soc. 9 (1902), 126-127
DOI: https://doi.org/10.1090/S0002-9904-1902-00961-0
American Mathematical Society